Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Oxyelite pro and CAH

Is it safe to take oxyelite pro if i have congenital adrenal hyperplasia ? i know it's not safe for supplements such as animal cuts due to the presence of a cortisol inhibitor but how about the one i just mentioned? what ingredients should i look out for?
Asked On : Tue, 9 Nov 2010
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Oxyelite pro is a product said to be herbal and is a mix of chemical along with the herbal preparations.It is used as a fat burner but how much effective it is is debatable.The herbal part contains Bacopa monneri which acts on the CNS (brain and nervous system) and even there is no study regarding the drug interaction it can have with other medicines or products.Since your problem is congenital better to avoid it but still if you are looking to use it please consult your local Physician for second opinion and if he advises you may start.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor